# SDR DALA2023062305095

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 91,138 hours, 40,107 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 PRIOR TO DEP 1R ESCAPE SLIDE GIRT BAR LIGHT INOP. CORRECTIVE ACTION: SLIDE 1R INDICATOR LIGHT CHECKS GOOD/ FOUND SURVIVAL KIT LANYARD PREVENTING PROX SENSOR FROM MAKING. UNTANGLED AND PROPERLY STOWED SAME/ GIRT BAR ARMING/ DISARMING CHECKS GOOD B757 AMM 25- 66. (2829855)
